Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The Shimura covering of a Shimura curve: automorphisms and étale subcoverings

Autor
de Vera-Piquero, C.
Tipus d'activitat
Article en revista
Revista
Journal of number theory
Data de publicació
2013-10
Volum
133
Número
10
Pàgina inicial
3500
Pàgina final
3516
DOI
https://doi.org/10.1016/j.jnt.2013.04.018 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/19999 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0022314X1300139X Obrir en finestra nova
Resum
Let XD be the Shimura curve associated with an indefinite rational quaternion algebra of discriminant D, and let p be a prime dividing D. In their investigations on the arithmetic of XD, Jordan and Skorobogatov introduced a covering XD,pXD, XD whose maximal étale quotient is referred to as the Shimura covering of XD at p. The goal of this note is to describe the group of modular automorphisms of the curve XD,pXD and its quotients. As an application, we construct cyclic étale Galois coverings o...
Citació
de Vera-Piquero, C. The Shimura covering of a Shimura curve: automorphisms and étale subcoverings. "Journal of number theory", Octubre 2013, vol. 133, núm. 10, p. 3500-3516.
Paraules clau
Atkin-Lehner quotients, Modular automorphisms, Shimura curves, Étale coverings

Participants

  • de Vera Piquero, Carlos  (autor)